# SDR TWAA9913502

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Row 15-22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT SYSTEM WAS INOPERATIVE FROM SEAT ROWS 15 TO 22.  FOUND FEEDER CABLE WITH AN ELECTRICAL OPEN.  INSTALLED SPLICE IN POWER FEEDER CABLE.  CHECK-C 3-1-99 STL.
